# SDR ASAA2023122647439

- Difficulty date: December 26, 2023
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 71,301 hours, 37,262 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Stiffener
- Part number: 182A150583
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL DAMAGED FASTENERS AT TRAILING EDGE RIB FITTING, LH ELEVATOR STA 121.59. FOUND DAMAGED SPAR STIFFENER DURING REPLACEMENT OF FASTENERS GROUNDED - YES. REMOVED AND REPLACED FASTENERS. FABRICATED NEW 182A1505-83 STIFFENER PER ASA EA 700-55EA-26470 AND BOEING DWG 185A1600.
